MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404433
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) developed an infection in the scrotal area.A surgical procedure was performed to remove the ipp and allow the patient time to heal, and medication was prescribed.Following recovery, a new ipp was implanted.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 1100611588.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Based on the available information, the conclusion code of adverse event related to procedure was assigned to this investigation, as the infection was most likely attributed to the surgical procedure.Infection is identified in the instructions for use (ifu) as a known surgical risk and potential adverse event.

Brand Name
AMS 700? CX TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25602219
Report Number2124215-2026-33460
Device Sequence Number15945551
Product Code JCW
UDI-Device Identifier00191506021344
UDI-Public(01)00191506021344(17)261108(10)1100626488
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404433
Device Catalogue Number72404433
Device Lot Number1100626488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date07/29/2026
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient SexUnknown